Object

Title: On Hamiltonian Bypasses in Digraphs with the Condition ofY. Manoussakis

Abstract:

Let D be a strongly connected directed graph of order n > 4 which satisfies the following condition for every triple x, y, z of vertices such that x and y are nonadjacent: If there is no arc from x to z, then d(x) + d(y) + d+ (x) + d- (z) > 3n — 2. If there is no arc from z to x, then d(x) + d(y) + d- (x) + d+(z) > 3n — 2. In [15] (J. of Graph Theory, 16(5), 51-59, 1992) Y. Manoussakis proved that D is Hamiltonian. In [9] it was shown that D contains a pre-Hamiltonian cycle (i.e., a cycle of length n — 1) or n is even and D is isomorphic to the complete bipartite digraph with partite sets of cardinalities of n/2 and n/2. In this paper we show that D contains also a Hamiltonian bypass (i.e., a subdigraph is obtained from a Hamiltonian cycle by reversing exactly one arc) or D is isomorphic to one tournament of order five.

Identifier:

oai:noad.sci.am:135970

Language:

English

URL:


Additional Information:

samdarbin@ipia.sci.am

Affiliation:

Institute for Informatics and Automation Problems

Country:

Armenia

Year:

2015

Time period:

September 28 - October 2

Conference title:

10 th International Conference on Computer Science and Information Technologies CSIT 2015

Place:

Yerevan

Participation type:

oral

Object collections:

Last modified:

Mar 3, 2021

In our library since:

Jul 28, 2020

Number of object content hits:

7

All available object's versions:

https://noad.sci.am/publication/149580

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information